# SDR UIEA201000103

- Difficulty date: December 25, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 29,526 hours, 4,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 1940 LBL 30 FLOOR PNL SUPPORT DEFORMED AS MARKED.  BULK CARGO COMPT STA 1940 LBL 30 FLOOR PNL SUPPORT DEFORMED.  AREA TRIMMED OFF, HFEC INSPECTED, NO CRACK AFTER TRIMMED OFF FLOOR SUPPORT REPAIRED AS PER SRM 53-60-53-2R-1 FIG 201 REPAIR 1.
